# SDR ASOA201611131271

- Difficulty date: November 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 35,137 hours, 32,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31701953
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND PAX DOOR AFT GAS STRUT TOP ATTACH STRUCTURE LOOSE AND CRACKED ON STRIP SKIN. TRIMMED ALL DAMAGE FOUND AND INSTALLED SECONDARY STRUCTURE/DOUBLERS PER EC/TC REO 601R52-11-2367 REV 0,EC/TC REO 601R52-11-2366 REV 0, AND EC/TC REO 601R52-11-702 REV D.
